MAUDE Adverse Event Report: ORTHO DEVELOPMENT OVATION TRIBUTE; HIP PROSTHESIS

ORTHO DEVELOPMENT OVATION TRIBUTE; HIP PROSTHESIS
Model Number 101-0309
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Hip Fracture (2349)
Date of Event 06/27/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No radiographs were provided.Part met acceptance criteria upon release.There is no evidence of implant or instrumentation malfunction.The instructions for use lists potential adverse effects of hip arthroplasty that include femoral bone fracture during intra-operative bone preparation or impaction, post-operative femoral or acetabular fracture by trauma, excessive loading, bone defects from previous surgery or reaming, and bone resorption.If information is obtained that was not available at the time of the initial report, a follow-up will be filed as appropriate.
 
Event or Problem Description
A (b)(6) year old patient underwent bipolar hip arthroplasty on (b)(6) 2018 due to femoral neck fracture.The operation was successful as well as the initial followup.Subsequent followup discovered a femoral bone fracture causing stem rotation.On (b)(6) 2018, the patient underwent revision surgery and the stem was replaced with another company's stem and cable around the bone.The surgeon indicated that the patient's bone condition was the issue.

Brand Name
OVATION TRIBUTE
Common Device Name
HIP PROSTHESIS
Manufacturer (Section D)
ORTHO DEVELOPMENT
12187 s. business park drive
draper UT 84020
MDR Report Key7805627
Report Number1722511-2018-00027
Device Sequence Number1574490
Product Code LPH
UDI-Device Identifier00822409011025
UDI-Public(01)00822409011025(17)230108(10)A188098
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K062775
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2018
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 07/24/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date01/08/2023
Device Model Number101-0309
Device Lot NumberA188098
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/24/2018
Initial Report FDA Received Date08/22/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1